- -

Strong mixing measures for linear operators and frequent hypercyclicity

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Strong mixing measures for linear operators and frequent hypercyclicity

Show full item record

Murillo Arcila, M.; Peris Manguillot, A. (2013). Strong mixing measures for linear operators and frequent hypercyclicity. Journal of Mathematical Analysis and Applications. 398(2):462-465. doi:10.1016/j.jmaa.2012.08.050

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/40731

Files in this item

Item Metadata

Title: Strong mixing measures for linear operators and frequent hypercyclicity
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
We construct strongly mixing invariant measures with full support for operators on F-spaces which satisfy the Frequent Hypercyclicity Criterion. For unilateral backward shifts on sequence spaces, a slight modification shows ...[+]
Subjects: Hypercyclic operators , Strongly mixing measures , Unimodular eigenvalues , Dynamics , Spaces , Chaos
Copyrigths: Reserva de todos los derechos
Source:
Journal of Mathematical Analysis and Applications. (issn: 0022-247X )
DOI: 10.1016/j.jmaa.2012.08.050
Publisher:
Elsevier
Publisher version: http://dx.doi.org/10.1016/j.jmaa.2012.08.050
Thanks:
This work was supported in part by MEC and FEDER, Project MTM2010-14909, and by CV, Project PROMETEO/2008/101. The first author was also supported by a grant from the FPU Program of MEC. We thank the referee whose detailed ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record